# SDR SWIA201232369

- Difficulty date: December 16, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 36,051 hours, 52,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY 5A IS BURNED OUT.  (FLT 5427)  RELAMPED EMERGENCY LIGHT.
